RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2015, Volume 49, Issue 3, Pages 83–87 (Mi faa3192)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief communications

Nikolskii Inequality and Functional Classes on Compact Lie Groups

E. D. Nursultanovab, M. V. Ruzhanskyc, S. Yu. Tikhonovde

a L. N. Gumilev Eurasian National University, Astana
b Kazakhstan Branch of Lomonosov Moscow State University, Astana
c Imperial College London, Department of Mathematics
d Centre de Recerca Matemàtica
e Institució Catalana de Recerca i Estudis Avancats, Barcelona

Abstract: In this note we study the Besov, Triebel–Lizorkin, Wiener, and Beurling function spaces on compact Lie groups. A major role in the analysis is played by the Nikolskii inequality.

Keywords: Nikolskii inequality, Besov spaces, Triebel–Lizorkin spaces, Wiener space, Beurling spaces, compact Lie groups

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan 4080 ГФ-4
3311 ГФ-4
Engineering and Physical Sciences Research Council EP/K039407/1
Leverhulme Trust RPG-2014-02
Generalitat de Catalunya 2014-SGR-289
MTM Grant Program 2014-59174-P
Russian Foundation for Basic Research 13-01-00043


DOI: https://doi.org/10.4213/faa3192

Full text: PDF file (187 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2015, 49:3, 226–229

Bibliographic databases:

UDC: 517.5
Received: 15.09.2014

Citation: E. D. Nursultanov, M. V. Ruzhansky, S. Yu. Tikhonov, “Nikolskii Inequality and Functional Classes on Compact Lie Groups”, Funktsional. Anal. i Prilozhen., 49:3 (2015), 83–87; Funct. Anal. Appl., 49:3 (2015), 226–229

Citation in format AMSBIB
\Bibitem{NurRuzTik15}
\by E.~D.~Nursultanov, M.~V.~Ruzhansky, S.~Yu.~Tikhonov
\paper Nikolskii Inequality and Functional Classes on Compact Lie Groups
\jour Funktsional. Anal. i Prilozhen.
\yr 2015
\vol 49
\issue 3
\pages 83--87
\mathnet{http://mi.mathnet.ru/faa3192}
\crossref{https://doi.org/10.4213/faa3192}
\elib{http://elibrary.ru/item.asp?id=24849974}
\transl
\jour Funct. Anal. Appl.
\yr 2015
\vol 49
\issue 3
\pages 226--229
\crossref{https://doi.org/10.1007/s10688-015-0110-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000361557200010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84942125508}


Linking options:
  • http://mi.mathnet.ru/eng/faa3192
  • https://doi.org/10.4213/faa3192
  • http://mi.mathnet.ru/eng/faa/v49/i3/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. G. Feichtinger, H. Führ, I. Z. Pesenson, “Geometric space-frequency analysis on manifolds”, J. Fourier Anal. Appl., 22:6 (2016), 1294–1355  crossref  mathscinet  zmath  isi  elib  scopus
    2. R. Akylzhanov, M. Ruzhansky, “Net spaces on lattices, Hardy–Littlewood type inequalities, and their converses”, Eurasian Math. J., 8:3 (2017), 10–27  mathnet  mathscinet
    3. D. Cardona, “Besov continuity of pseudo-differential operators on compact Lie groups revisited”, C. R. Math. Acad. Sci. Paris, 355:5 (2017), 533–537  crossref  mathscinet  zmath  isi  scopus
    4. D. Cardona, “Besov continuity for pseudo-differential operators on compact homogeneous manifolds”, J. Pseudo-Differ. Oper. Appl., 9:4 (2018), 861–880  crossref  mathscinet  zmath  isi  scopus
    5. D. Cardona, “Besov continuity for global operators on compact Lie groups: the critical case $p=q=\infty$”, Trans. A Razmadze Math. Inst., 172:3, A (2018), 354–360  crossref  mathscinet  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:244
    Full text:28
    References:36
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020